click & collect
Collect your order in-store R15 or FREE for orders over R250
Med-Lemon Hot Medication Colds & Flu 18 Sachets
For any product safety issues contact GSK on +27 11 745 6000. Contains aspirin - read package insert. Each sachet contains: Aspirin 800 mg. Caffeine 50 mg. Ascorbic acid 45 mg. Menthol 2.6 mg. Sucrose 4254.63 mg. 109.8g.
Quantity in pack:
GSK. GlaxoSmithKline. Med-Lemon®. Hot medication with vitamin C. For colds & flu. Relieves: Headaches. Pain. Fever associated with colds & flu. New original flavor. 18 sachets.
Dosage and directions for use: Use the lowest effective dose for the shortest possible duration of treatment. Adults: one sachet morning and night. A dose at midday may be taken if desired. Empty contents of sachet into a tumbler. Half fill tumbler with hot water. Stir. Drink as hot as possible. Not to be given to children under the age of 16 years except on medical advice.